RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 5, Pages 633–642 (Mi mz8087)  

Morphisms of geometric structures

P. Ya. Grushko

Irkutsk State University

Abstract: The concept of $\{G,\rho,V\}$-structure is introduced which is a principal $G$-bundle B on which a $V$-valued form is given. If the representation $\rho$ of the group $G$ on the vector space $V$ is faithful and the fibration $B\to B\pmod G$ is locally trivial, then the $\{G,\rho,V\}$-structure is equivalent to some $G$-structure. The relation between local and global transitivity of the structure is studied under the condition that the space of the structure is compact and simply connected. It is proved that the universal covering space of a $\{G,\rho,V\}$-structure can be viewed as a $\{G',\rho',V\}$-structure.

Full text: PDF file (806 kB)

English version:
Mathematical Notes, 1977, 22:5, 844–849

Bibliographic databases:

UDC: 513
Received: 10.05.1976

Citation: P. Ya. Grushko, “Morphisms of geometric structures”, Mat. Zametki, 22:5 (1977), 633–642; Math. Notes, 22:5 (1977), 844–849

Citation in format AMSBIB
\Bibitem{Gru77}
\by P.~Ya.~Grushko
\paper Morphisms of geometric structures
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 5
\pages 633--642
\mathnet{http://mi.mathnet.ru/mz8087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=478056}
\zmath{https://zbmath.org/?q=an:0365.53010}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 5
\pages 844--849
\crossref{https://doi.org/10.1007/BF01098347}


Linking options:
  • http://mi.mathnet.ru/eng/mz8087
  • http://mi.mathnet.ru/eng/mz/v22/i5/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:110
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020